# SDR IPXA10158102

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C FLOOR PANEL 161LF IS NOT REPAIRED IAW SRM STANDARDS FLOOR PANEL REQUIRES REPLACEMENT IAW EO A300-5320-16407-D REMOVED, FABRICATED NEW FLOOR PANEL NR 161LF AND INSTALLED IAW EO A300-5320-16407-D, APPENDIX D.
